| Catalog Number |
G136 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron plus g136 they allege that they have no water and the handpiece is getting hot, no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
(b)(6) 2024 repair tech: (b)(6).W4e water sol, iso valve clogged.No water flow due to a clogged water solenoid, poor water pressure regulation, debris buildup in the water filter.Blockage in the handpiece cable causing restricted water flow.Replaced damaged/worn components and recalibrated unit to factory specs.Qa: rb.